RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1987, Volume 132(174), Number 3, Pages 401–419 (Mi msb1876)  

The regularity of maps of Riemannian manifolds that minimize the multidimensional Dirichlet functional

A. V. Tyrin


Abstract: The author establishes the regularity of maps from Riemannian manifolds of small dimensions into certain homogeneous spaces with metrics near to the invariant metrics that locally minimize the multidimensional Dirichlet functional (energy).
Bibliography: 21 titles.

Full text: PDF file (1134 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1988, 60:2, 395–412

Bibliographic databases:

UDC: 517.97
MSC: 58E20
Received: 16.12.1985

Citation: A. V. Tyrin, “The regularity of maps of Riemannian manifolds that minimize the multidimensional Dirichlet functional”, Mat. Sb. (N.S.), 132(174):3 (1987), 401–419; Math. USSR-Sb., 60:2 (1988), 395–412

Citation in format AMSBIB
\Bibitem{Tyr87}
\by A.~V.~Tyrin
\paper The regularity of~maps of Riemannian manifolds that minimize the multidimensional Dirichlet functional
\jour Mat. Sb. (N.S.)
\yr 1987
\vol 132(174)
\issue 3
\pages 401--419
\mathnet{http://mi.mathnet.ru/msb1876}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=889601}
\zmath{https://zbmath.org/?q=an:0679.49014}
\transl
\jour Math. USSR-Sb.
\yr 1988
\vol 60
\issue 2
\pages 395--412
\crossref{https://doi.org/10.1070/SM1988v060n02ABEH003177}


Linking options:
  • http://mi.mathnet.ru/eng/msb1876
  • http://mi.mathnet.ru/eng/msb/v174/i3/p401

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:207
    Full text:58
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019